# SDR AUS20040287

- Difficulty date: April 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 001322603
- Condition: Incorrect
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD LOWER ENGINE MOUNT CANISTER ASSEMBLIES (7OFF) RECEIVED AS REPLACEMENT PARTS WERE PRE MODIFICATION ITEMS.  CANISTERS DID NOT COMPLY WITH AD/SF340/68.
